# SDR A6WA200740454

- Difficulty date: August 12, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Clip
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 280 RBL 9 INBOARD AND OUTBOARD FLOOR SUPPORT CLIPS ARE CRACKED.  10-04-07   MAINTENANCE REPLACED CLIPS IAW BSC STANDARD REPAIR 601R-53-0057A AND CRJ 200 SRM 51-42-13 AND 51-42-21.  (M)
